# SDR CALA2019090201480

- Difficulty date: August 30, 2019
- Submitted: September 2, 2019
- Operation: Air carrier
- Aircraft: N16234
- Make and model: Boeing 737824
- Aircraft serial: 28946
- Aircraft time: 64,407 hours, 23,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 141A81121
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

I/B OF L1 DOOR SCUFF PLATE FLOOR STRUCTURE HAS CORROSION SPOTS BETWEEN STA 344 AND STA 312 REF AAR N/R 99845480. REMOVED CORROSION AT I/B OF L1 DOOR INNER CHORD PER REF SRM 51-10-02 FOUND TO BE OUT OF LIMITS PER REF SRM 53-10-15 REMOVED INNER CORD PER REF 51-40-02 INSTALLED NEW INNER CORD AT I/B OF L1 DOOR SCUFFPLATE FLOOR STRUCTURE PER REF SRM 51-40-02.
